RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 5(305), Pages 63–82 (Mi umn1105)  

This article is cited in 3 scientific papers (total in 3 papers)

Large deviations in power zones in the approximation by the Poisson law

A. K. Aleshkyavichene, V. A. Statulyavichus


Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:5, 905–924

Bibliographic databases:

UDC: 519.2
MSC: 60G50, 60F10, 60B12, 60Exx
Received: 05.01.1995

Citation: A. K. Aleshkyavichene, V. A. Statulyavichus, “Large deviations in power zones in the approximation by the Poisson law”, Uspekhi Mat. Nauk, 50:5(305) (1995), 63–82; Russian Math. Surveys, 50:5 (1995), 905–924

Citation in format AMSBIB
\Bibitem{AleSta95}
\by A.~K.~Aleshkyavichene, V.~A.~Statulyavichus
\paper Large deviations in power zones in the approximation by the Poisson law
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 5(305)
\pages 63--82
\mathnet{http://mi.mathnet.ru/umn1105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1365048}
\zmath{https://zbmath.org/?q=an:0867.60008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..905A}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 5
\pages 905--924
\crossref{https://doi.org/10.1070/RM1995v050n05ABEH002595}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995VR49500002}


Linking options:
  • http://mi.mathnet.ru/eng/umn1105
  • http://mi.mathnet.ru/eng/umn/v50/i5/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Aleskeviciene, V. Statulvicius, “Large Deviations in the Approximation by the Poisson Law”, Theory Probab Appl, 46:4 (2002), 589  mathnet  crossref  mathscinet  isi
    2. Aleskeviciene, A, “Theorems of large deviations in the approximation by the compound Poisson distribution”, Acta Applicandae Mathematicae, 78:1–3 (2003), 21  crossref  mathscinet  zmath  isi  elib
    3. Kasparaviciute A., Saulis L., “Theorems on Large Deviations for Randomly Indexed Sum of Weighted Random Variables”, Acta Appl Math, 116:3 (2011), 255–267  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:194
    Full text:103
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020